# SDR EE4Y2025030321871

- Difficulty date: March 3, 2025
- Submitted: March 3, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N309NV
- Make and model: Airbus A319-111
- Aircraft serial: 3084
- Aircraft time: 45,357 hours, 30,640 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-53-260-003 UPPER FUSELAGE AFT RH DOOR CUTOUT FR68 DOOR STOP FITTING # 1 I/B LOWER FASTENER HOLE WITH CRACK INDICATION WAS FOUND.THE FRAME HOLE WAS REPAIRED IAW A319 SRM TASK 53-41-12-300-011 FIG 008 PARAG 2A. THIS IS A CATEGORY B REPAIR WITH INSPECTION REQUIRED IAW TASK 53-41-12-205-010. THE REPAIR IS COVERED BY COOPESA JOB A1Q010 ITEM 2-17
